IJPAM: Volume 103, No. 2 (2015)

BONDAGE AND NON-BONDAGE NUMBER OF
A FUZZY GRAPH

A. Nagoor Gani$^1$, K. Prasanna Devi$^2$, Muhammad Akram$^3$
$^{1,2}$P.G. and Research Department of Mathematics
Jamal Mohamed College (Autonomous)
Trichirappalli, 620020, INDIA
$^3$Department of Mathematics
University of the Punjab
New Campus, Lahore, PAKISTAN


Abstract. In this paper, bondage and non-bondage set of a fuzzy graph are discussed. The bondage number $b(G)$ and non-bondage number $b_{n}(G)$ of a fuzzy graph G are defined. The upper bound for both $b(G)$ and $b_{n}(G)$ are given. Also some results on $b(G)$ and $b_{n}(G)$ are discussed. The exact values of $b(G)$ and $b_{n}(G)$ are determined for several classes of fuzzy graphs.

Received: March 25, 2015

AMS Subject Classification: 03E72, 05C40, 05C72

Key Words and Phrases: bondage set, bondage number, non-bondage set and non-bondage number

Download paper from here.




DOI: 10.12732/ijpam.v103i2.7 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 215 - 226


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).